Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 23, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 6, 2020, 3:33 AM EST. It took effect at Mar 6, 2020, 11:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2020, 3:33 AM EST (08:33 UTC)
- In effect from
- Mar 6, 2020, 11:00 AM EST
- Expired
- Mar 7, 2020, 7:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
923 WHUS71 KCLE 060833 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 333 AM EST Fri Mar 6 2020 LEZ144>148-061800- /O.NEW.KCLE.SC.Y.0023.200306T1600Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 333 AM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SATURDAY... * WHAT...North winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 11 AM this morning to 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-061800- /O.NEW.KCLE.SC.Y.0023.200306T1600Z-200307T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 333 AM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST SATURDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...From 11 AM this morning to 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-061800- /O.NEW.KCLE.SC.Y.0023.200306T1800Z-200307T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 333 AM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WHAT...North winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 1 PM this afternoon to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
6 follow-up statements
949 WHUS71 KCLE 061444 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 944 AM EST Fri Mar 6 2020 LEZ144>148-062245- /O.CON.KCLE.SC.Y.0023.200306T1600Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 944 AM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...North winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-062245- /O.CON.KCLE.SC.Y.0023.200306T1600Z-200307T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 944 AM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-062245- /O.CON.KCLE.SC.Y.0023.200306T1800Z-200307T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 944 AM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WHAT...North winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 1 PM this afternoon to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
211 WHUS71 KCLE 062103 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 403 PM EST Fri Mar 6 2020 LEZ144>148-070515- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 403 PM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...North winds to 30 knots decreasing to 15 to 25 knots with gusts up to 35 knots. Waves 5 to 8 feet decreasing to 1 to 3 feet Saturday morning. * WHERE...Portions of central Lake Erie. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-070515- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 403 PM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...North winds 15 to 20 knots with gusts up to 30 knots and waves of 3 to 5 feet decreasing to 2 to 4 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 1 PM this afternoon to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-070515- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 403 PM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...North winds to 30 knots decreasing to 10 to 15 knots. Waves 3 to 5 feet expected decreasing to 1 to 3 feet. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
397 WHUS71 KCLE 070229 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 929 PM EST Fri Mar 6 2020 LEZ144>148-071030- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 929 PM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...North winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-070900- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 929 PM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...North winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-070600- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 929 PM EST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...North winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 4 feet. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
045 WHUS71 KCLE 070603 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 103 AM EST Sat Mar 7 2020 LEZ142-143-070715- /O.EXP.KCLE.SC.Y.0023.000000T0000Z-200307T0600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 103 AM EST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds over the western basin have settled below 20 knots and waves are beginning to subside. Therefore, the small craft advisory has been allowed to expire. $$ LEZ144>148-071200- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 103 AM EST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...North winds 10 to 20 knots with gusts up to 25 knots and waves 3 to 6 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-070900- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 103 AM EST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WHAT...North winds 15 to 20 knots with gusts up to 25 knots and waves 3 to 5 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
097 WHUS71 KCLE 070859 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 359 AM EST Sat Mar 7 2020 LEZ149-071000- /O.EXP.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 359 AM EST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... Winds over the western basin have settled below 20 knots and waves are beginning to subside accordingly. Therefore, the small craft advisory has been allowed to expire. $$ LEZ144>148-071200- /O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 359 AM EST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...North winds 10 to 15 knots and waves 2 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
498 WHUS71 KCLE 071200 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 700 AM EST Sat Mar 7 2020 LEZ144>148-071300- /O.EXP.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 700 AM EST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... Winds over the central basin have settled below 20 knots and waves are beginning to subside accordingly. Therefore, the small craft advisory has been allowed to expire. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 12:55 AM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 6, 12:55 AM EST, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1255 AM EST Fri Mar 6 2020 .SYNOPSIS... Clipper storm system will move southeast across the region late tonight and Friday morning. The low will move quickly to the Delmarva coast and become absorbed in a coastal low pressure system. High pressure will build east across the area Saturday and move to the Carolina coast by Sunday. A warm front will lift north across Lake Erie Saturday evening. A cold front will cross the region from west to east on Tuesday. && .NEAR TERM /THROUGH TONIGHT/... The drier air continues to eat away at the showers that are approaching the central CWA from the west. Even had a couple thunderstorms develop over Indiana earlier but these are decreasing over NW OH. Still appears that the showers will struggle to hold together east of I-71. The eastern half of the area may see little more than sprinkles. Colder air arrives Friday morning but still some uncertainty on how fast we change over to all snow. The snow that does fall will have a difficult time sticking with highs into the middle 30's. Some accumulations on grassy surfaces will be possible with slightly higher amounts possible in the higher terrain. Definitely do NOT see any significant impacts for area roadways. Generally a dusting at best for most locations. However the hills of eastern Cuyahoga into Geauga counties and across the higher terrain of NW PA a few locations could see 1 to 3 inches of snow. Highest amounts likely occurring closer to the PA/NY border. High pressure begins to build across the region Friday night but it will be slow to end the few lake effect snow showers that may persist into early Saturday morning. Any additional accumulation Friday night will be light and isolated. Lows tonight only dip to the lower 30s. Not too old in the wake of the cold front on Friday with highs in the middle 30s. Decreasing clouds and light winds should allow lows to dip into the 20s areawide Friday night. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... The short term begins Saturday as ridging increases across much of the eastern half of the Country. By Saturday night, high pressure will build over the Southeast US, ushering in dry weather and plentiful sun through the weekend. Temperatures on Saturday will remain on the cool side with highs in the low to mid 40s, although the March sun will make it feel warmer with relatively light winds. By Sunday, much warmer temperatures arrive as warm air advection begins to crank with southwest winds increasing to 15-20 mph by the afternoon hours. Highs could easily outperform model guidance and reach the upper 50s to low 60s. && .LONG TERM /MONDAY THROUGH THURSDAY/... As high pressure meanders off the Southeast US, ridging across the Ohio Valley begins to break down by Monday morning. This will allow for low pressure to develop across the Central Plains, arriving into the area by Monday evening, with the heaviest precipitation expected overnight Monday. GFS has trended slower, in agreement with other models, and therefore temperatures could once again make a push towards the low 60s if the rain and cloud cover can hold off for long enough. This system will drag a deep plume of moisture northwards from the Gulf of Mexico with PWATs expected to reach around 1 inch fueled by a 50-60 knot LLJ. Preliminary QPF totals from this system look to be somewhere around a half inch to an inch of rainfall. Following this system, the upcoming week looks fairly active with several troughs of low pressure swinging across CONUS. High pressure will briefly build across the area Tuesday night before another trough of low pressure arrives on Wednesday. Models differ on the strength of the trough, although timing has been fairly consistent over the past several runs with the most likely timeframe of precipitation being between Wednesday evening and Thursday morning. Another wave of low pressure across the area is possible towards the end of the week, although confidence is low on timing and location with varying model solutions. Precipitation type throughout the end of the week looks to be mainly rain, although a few pockets of rain/snow cannot be ruled out, especially in the overnight periods. && .AVIATION /06Z Friday THROUGH Tuesday/... A low pressure system entering from the northwest this morning has extended a weak cold front across the airspace, bringing some light sprinkles, some mid-level ceilings, and a wind shift to the west. This front is battling quite the dry air mass this morning and any original rain with this wave has largely dissipated and skies are clearing behind this first wave. The system itself will enter with its stronger secondary cold front later this morning. Ceilings will decrease to MVFR with the approach of the system and snow showers will overspread the region over the late morning and early afternoon hours. Snow will become more fixated in traditional lake effect and higher elevations (like KMFD) through the afternoon hours and snow could linger later in the TAF period. With the surge of cold air expected this afternoon, ceilings could fall in NE OH and NW PA to IFR and have pockets of IFR mentioned in several TAF sites at this time. The other major impact with the secondary cold front passage will be the wind shift to the northwest. These winds will increase through the afternoon hours and gusts up to 25 knots are likely across the airspace. These stronger winds may persist in areas along the Lake Erie shoreline through the end of the TAF period. .OUTLOOK...Non-VFR may linger across NE OH/NW PA into Saturday morning. Non-VFR possible Monday night into Tuesday. && .MARINE... Southerly winds will briefly decrease to 5-10 knots this evening, before shifting to the west, then northwest by Friday morning. Northwest winds over the lake will quickly increase to 10-15 knots by Friday morning, then continue to ramp up to 20-25 knots by Friday afternoon through Friday evening as winds shift northerly. Winds begin to decrease to 10-15 knots by Saturday morning. SCA will be needed early Friday afternoon through Saturday morning as wind- driven waves push up along the southern Lake Erie nearshore. South/southwesterly winds begin to pick up again to 10-15 knots by Saturday night and will remain so through early next week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...MM SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Sefcovic MARINE...Kahn
In the hours before
Special weather statement, Mar 5, 10:56 PM EST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1056 PM EST Thu Mar 5 2020
OHZ003-006>009-018-019-027>029-036-037-060500-
Crawford-Seneca-Wyandot-Huron-Marion-Erie-Richland-Wood-Ottawa-
Sandusky-Morrow-Lucas-
1056 PM EST Thu Mar 5 2020
...A LINE OF SHOWERS WITH GUSTY WINDS AND SMALL HAIL POSSIBLE...
At 1055 PM EST, radar indicated showers were located along a line
extending from near Oregon to near Genoa to 10 miles south of
Gibsonburg to near Fostoria to Marseilles. Movement was northeast at
45 mph.
Winds around 40 mph and pea size hail are possible with these
showers.
LAT...LON 4061 8341 4149 8348 4168 8330 4152 8297
4151 8299 4152 8289 4159 8284 4151 8272
4151 8275 4145 8304 4143 8301 4146 8270
4138 8250 4141 8240 4107 8238 4106 8244
4099 8244 4056 8235 4044 8320
TIME...MOT...LOC 0355Z 245DEG 39KT 4164 8333 4151 8345 4125 8338 4121
8342 4070 8338The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 8:14 PM EST | Special Weather Statement | CLE | Hancock, Lucas, Sandusky, Seneca, Wood, Wyandot | 91 min |
| Mar 5, 10:56 PM EST | Special Weather Statement | CLE | Crawford, Erie, Huron, Marion, Morrow, Richland and 3 more | 64 min |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.